# SDR ASAA12511593

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 16,094 hours, 5,133 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAD "ELEC" LIGHT ILLUMINATED. ACFT GROUNDED.  PERFORMED "ELEC" LIGHT BITE PROC IAW MM 24-31-00.  INTERMITTENT FAULT CLEARED.  OPS CK NORMAL.
